Curvatures for parameter subsets in nonlinear regression

R. D. Cook, M. Goldberg

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1399-1418
JournalThe Annals of Statistics
Volume14
StatePublished - 1986

Cite this

Curvatures for parameter subsets in nonlinear regression. / Cook, R. D.; Goldberg, M.

In: The Annals of Statistics, Vol. 14, 1986, p. 1399-1418.

Research output: Contribution to journalArticle

@article{fe3a93a6a78642378af6749da668b9b5,
title = "Curvatures for parameter subsets in nonlinear regression",
author = "Cook, {R. D.} and M. Goldberg",
year = "1986",
language = "English",
volume = "14",
pages = "1399--1418",
journal = "The Annals of Statistics",

}

TY - JOUR

T1 - Curvatures for parameter subsets in nonlinear regression

AU - Cook, R. D.

AU - Goldberg, M.

PY - 1986

Y1 - 1986

M3 - Article

VL - 14

SP - 1399

EP - 1418

JO - The Annals of Statistics

JF - The Annals of Statistics

ER -